# SDR SWAA2013030413289

- Difficulty date: February 24, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,528 hours, 53,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT HAS A BROKEN WIRE.  REPAIRED LIGHT PER SWPM & AMM.
